Can you have side effects after getting an epidural?

For 2 years now I have been suffering from severe back pain. The pain is only concentrated in the exact area where the epidural shot was administered. I have been to the doctor many times & have been told that I am among the millions of women who've had epidurals but the pain I endure has nothing to do w/ any side effects caused by the injection. How is this possible? I have never in my life had back pain EVER! I can't sleep, can't sit for too long or walk for too long b/c the pain is unbearable (don't want to take pain killers either). I try all types of massage therapy but nothing works… could I have nerve damage? Can anyone recommend a better doctor or what tests can be done to prove there is definitely something wrong…

thanks for the insight!

Written By Evie Neumann

{ 1 comment… add one }
  • Gone fishin' January 17, 2009, 9:41 pm

    Did you have an MRI to check your spine out to make sure that you don't have a herniated disc or some other problem with your vertebrae? I had 3 epidurals with no problems and know many women who have had the same. You need further investigation.